# SDR QXEA200603229

- Difficulty date: December 23, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 19,306 hours, 28,030 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

YVR - ON FLIGHT 2260, RETURNED TO GATE.  RIGHT WINDSHIELD CAUTION LIGHT ILLUMINATED.  MAINTENANCE FOUND PIN V ON CONNECTOR 9811-P32 PUSHED BACK.  PIN RESEATED AND FUNCTION CHECKS CARRIED OUT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
